# SDR RAIA201210280001

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 29,526 hours, 25,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW FOUND THE PASSENGER DOOR STEPS NOT LAYING FLAT AND THE DOOR STRUT APPEARED TO BE BENT.  AIRCRAFT WAS FERRIED FROM IAH TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE AFT PASSENGER DOOR HAND RAIL.  DOOR OPS CHECKED GOOD.
